MAUDE Adverse Event Report: SYMMETRY MEDICAL MANUFACTURING, INC. MATTA IM CANAL FINDER; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE

SYMMETRY MEDICAL MANUFACTURING, INC. MATTA IM CANAL FINDER; MANUAL SURGICAL INSTRUMENT FOR GENERAL USE
Model Number 259807013
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the matta canal finder tip broke off when the doctor was trying to use it for the femoral canal.

Brand Name
MATTA IM CANAL FINDER
Common Device Name
MANUAL SURGICAL INSTRUMENT FOR GENERAL USE
Manufacturer (Section D)
SYMMETRY MEDICAL MANUFACTURING, INC.
486 west 350 north
warsaw IN 46582
Manufacturer Contact
melanie hollett
486 west 350 north
warsaw, IN 46582
5742678700
MDR Report Key25163387
Report Number1828464-2026-05125
Device Sequence Number18825675
Product Code HTR
UDI-Device Identifier00847538010664
UDI-Public00847538010664
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number259807013
Device Catalogue Number10-306-000
Device Lot NumberSO2048984
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown